MAUDE Adverse Event Report: DEPUY MITEK LLC US PATHMAKER REPL SCREW *EA; TENDON/LIGAMENT TUNNELLER

DEPUY MITEK LLC US PATHMAKER REPL SCREW *EA; TENDON/LIGAMENT TUNNELLER
Catalog Number 219953
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi:(b)(4)incomplete.The lot number is unknown.
 
Event or Problem Description
It was reported by the sales rep via phone that during an acl procedure a piece of bone became stuck in the channel of the customer's pathmaker tunnel notcher and during clean their were unable to remove it from the device.The procedure had been completed with the device before the issue occurred with no patient harm or surgical delay to the case.The sales rep was not present for the case therefore could not provide any further information or a lot number for the device but stated that the device is an older device.The device will be returning for evaluation.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device pathmaker along with locking screw was received and evaluated.A visual inspection was performed to determine if the device had any gross visual defects that may contribute to the complaint condition.It was observed that there were no anomalies found and there was no bone that was stuck which can be found from visual inspection.Hence,the complaint cannot be confirmed.Since the reported condition was not confirmed and no defect was found the root cause for the reported failure cannot be determined.No lot number was provided which precludes in conducting a manufacturing record evaluation.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
TENDON/LIGAMENT TUNNELLER
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9350626
Report Number1221934-2019-59647
Device Sequence Number3231164
Product Code LXH
UDI-Device Identifier10886705006991
UDI-Public10886705006991
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219953
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2019
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer12/23/2019
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date12/24/2019
Patient Sequence Number1